# SDR VNAA2014081300015

- Difficulty date: August 13, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 25,777 hours, 25,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 601R3501153
- Condition: Corroded
- Location: Bs 562-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE CARGO DOOR SILL PLATE FASTENER HOLES WERE FOUND CORRODED.  THE AREA WAS INSPECTED USING AMM.  THE CARGO DOOR SILL WAS R & R.
